# SDR HEEA0014849

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280103
- Condition: Malfunctioned
- Location: Rpm Limit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO ON PILOT'S SIDE.  RPM LIMIT DETECTOR MALFUNCTION.
